# SDR MTNA20130507001

- Difficulty date: May 7, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N852FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0168
- Aircraft time: 12,020 hours, 14,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RAMP CHECK SEVERAL DAMAGED RIVETS WERE FOUND.
